Order estimates for the approximative characteristics of functions from the classes $S_{p,θ}^{Ω} B(R^d)$ with a given majorant of generalized mixed modules of smoothness in the uniform metric

  • S. Ya. Yanchenko

Abstract

We establish the exact-order estimates of approximation for the classes $S_{p,θ}^{Ω} B$ of functions of several variables defined on $R^d$ in the norm of $L_{\infty} (R^d)$ by entire functions of exponential type with supports of their Fourier transforms in the sets generated by the level surfaces of a function $\Omega$.
Published
25.12.2016
How to Cite
YanchenkoS. Y. “Order Estimates for the Approximative Characteristics of Functions from the classes $S_{p,θ}^{Ω} B(R^d)$ With a Given Majorant of Generalized Mixed Modules of Smoothness in the Uniform Metric”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 12, Dec. 2016, pp. 1705-14, http://umj.imath.kiev.ua/index.php/umj/article/view/1955.
Section
Research articles